# SDR SWAA2022022570271

- Difficulty date: November 19, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 27,271 hours, 16,375 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP TRACK AFT SUPPORT FAIRING I/B & O/B SEALS ARE WORN & O/B CENTER SEAL RETAINER IS CRACKED. / REMOVED & REPLACED #3 FLAP TRACK SUPPORT FAIRING O/B FWD. & AFT SEALS AND I/B SEAL PER SOPM 20-50-01 & M/M 27-51-18. R&R CENTER SEAL PER SRM 51-40-02. SEAL COMPRESSION CHECK GOOD PER AMM 27-51-18
